Alert archive / Kentucky / River Flood Advisories in 2021
River Flood Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this river flood advisory at Apr 3, 2021, 11:49 PM CDT for Muhlenberg County, Kentucky. It was in force for 4 min.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2021, 11:49 PM CDT (04:49 UTC)
- Expired
- Apr 3, 2021, 11:53 PM CDT
- In force
- 4 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
County Muhlenberg County, KY
The radar
The Ft Campbell radar (KHPX), 70 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Green River (KY) at Paradise (PRDK2). The gauge peaked at 18.61 ft at Apr 3, 2021, 12:00 AM CDT.
- Action stage
- 378 ft
- Minor stage
- 380 ft
- Moderate stage
- 386 ft
- Major stage
- 400 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03316500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
781
WGUS83 KPAH 040449 RRA
FLSPAH
Flood Advisory
National Weather Service Paducah KY
1149 PM CDT Sat Apr 3 2021
...The National Weather Service in Paducah has issued a Flood
Advisory for the following rivers in Kentucky...
Green River at Paradise affecting Muhlenberg County.
For the Green River...including Paradise, Calhoun...elevated river
levels are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday evening at 700 PM CDT.
&&
KYC177-050000-
/O.NEW.KPAH.FL.Y.0002.210404T0449Z-210405T0000Z/
/PRDK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1149 PM CDT Sat Apr 3 2021
The National Weather Service in Paducah has issued a
* Flood Advisory for
the Green River at Paradise.
* From this evening to Sunday evening.
* At 11:15 PM CDT Saturday the stage was 379.9 feet.
* Action stage is 378.0 feet.
* Flood stage is 380.0 feet.
* Forecast...The river is expected to fall to 372.9 feet Thursday
morning.
* Impact...At 380.0 feet, Water rises over the skimmer wall at the
TVA fossil plant.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DAVEB1 follow-up statement
757
WGUS83 KPAH 040453
FLSPAH
Flood Advisory
National Weather Service Paducah KY
1153 PM CDT Sat Apr 3 2021
...The Flood Advisory is cancelled for the following rivers in
Kentucky...
Green River at Paradise affecting Muhlenberg County.
KYC177-040600-
/O.CAN.KPAH.FL.Y.0002.000000T0000Z-210404T0453Z/
/PRDK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1153 PM CDT Sat Apr 3 2021
...The Flood Advisory for the Green River at Paradise has been
cancelled...
The Flood Advisory is cancelled for
the Green River at Paradise.
* At 11:15 PM CDT Saturday the stage was 379.9 feet.
* Flood stage is 380.0 feet.
* Forecast...The river is expected to fall to 372.9 feet Thursday
morning.
&&
LAT...LON 3746 8716 3742 8703 3726 8689 3720 8697
3729 8707 3731 8719
$$
DAVEBWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood advisory went out at Apr 3, 11:47 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 3, 11:47 PM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Paducah KY 1147 PM CDT Sat Apr 3 2021 .UPDATE... Issued at 1147 PM CDT Sat Apr 3 2021 The AVIATION section has been updated for the 06Z TAF issuance. && .SHORT TERM...(Tonight through Tuesday) Issued at 237 PM CDT Sat Apr 3 2021 Surface high pressure will remain centered to the SE of the FA through Tuesday as it gradually weakens. The SSW winds circulating on the back side of the high will continue to trend temps...as well as surface dewpoints...upward through Tuesday. The close proximity of the high and its associated cooler air mass will provide another quite cool night tonight, yet values should remain warm enough to yield little or no frost tonight, with readings bottoming out mostly in the lower 40s. That said, with surface dewpoints in the mid to upper 20s this afternoon, the light southerly winds and their WAA will need to remain intact tonight to prevent temps from dipping lower. Surface dewpoints will trend from the 20s this afternoon to the 50s by Tuesday. The overall increase in moisture will yield a little more cloud cover through the first couple days of the new workweek. Min temps will elevate to the lower to mid 50s by Monday night. Otherwise, tranquil weather will continue through the short term. .LONG TERM...(Tuesday Night through Friday) Issued at 237 PM CDT Sat Apr 3 2021 The main weather concern next week will be convection associated with a low pressure system transiting the mid section of the country from west to east. Model differences remain with the GFS deterministic model keeping the closed 500mb low farther north moving it from KS, NE to southern WI, by late Thursday. The 12Z ECMWF has now trended further north with the 500mb closed low, more in line with the GFS, thus increasing confidence for the mid week system and its potential for generating severe thunderstorm activity. Per SPC, SE MO and points S and SW are in the day 5 severe weather outlook. As the surface low moves NE to near the IA/WI border Thursday morning, its associated cold front will near the OH River. However, the front will not mark the end of all precip chances as some shower/thunderstorm activity could easily linger through at least Thursday and Thursday evening as some weak troughs of low pressure pass through. Model solutions diverge somewhat late in the week into next weekend, nonetheless the departing 500mb low will loose its influence on our weather by the weekend as the overall flow turns west to northwest and drier air advects into the FA. After Wednesday temps peak in the mid 70s, temps will trend downward Friday and Saturday, but only a few degrees and more so for the overnight temps. && .AVIATION... Issued at 1147 PM CDT Sat Apr 3 2021 VFR conditions will continue, with minimal mid/high cloudiness. Winds will be out of the southwest/south-southwest generally less than 12 knots. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...None. MO...None. IN...None. KY...None. && AVIATION...DB
Hazardous weather outlook, Apr 3, 3:06 PM CDT, 8 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 306 PM CDT Sat Apr 3 2021 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-042015- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 306 PM CDT Sat Apr 3 2021 This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...This Afternoon and Tonight Flooding continues along several area rivers. Please refer to the latest flood statements for details. .DAYS TWO THROUGH SEVEN...Sunday through Friday Flooding continues along several area rivers. Please refer to the latest flood statements for details. There is a chance of thunderstorms Wednesday through Thursday. A few strong to severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, until possibly mid week. Shanklin
Nearby
River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.